# SDR MASA200500895

- Difficulty date: November 16, 2005
- Submitted: January 25, 2006
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 4,602 hours, 4,591 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2896 CLT, EMERGENCY LIGHT INOP RT OVERWING AND SERVICE DOOR.  MAINTENANCE RECONNECTED GROUND WIRE.
